Blood from nose in the morning with Avastin - My Ovacome

My Ovacome

15,057 members17,639 posts

Blood from nose in the morning with Avastin

Sz123 profile image

Hi all,

Just a quick query, I get a little bit of blood from running nose especially in the morning.Should I tell my Oncologist or it's a common side effect of Avastin I am on it.

Please suggest

Thanks

Shabs

13 Replies

Hi i Shabs, I got a scabby bloody nose while on chemo. I'd mention it to your oncologist . Xx

Thanks a lot Ann,what your Oncologist said,did he stop Avastin?

Hi Shabs I'm on Avastin and have the same. My Onc said it's ok and a side-effect but to keep an eye if gets worse. If it's making me better.. I'll put up with it! Love Michelle x

Sz123 profile image
Sz123 in reply to GBIRVMIC

Hi Michelle thanks yes it's not bad just once in the morning.I can live with it 😊

Hello Shabs yes you should tell them ...no they probably won't do anything about it! Try a bit of Vaseline? xxL

Hi Shabs, yes I had a short morning bleed which would go away pretty soon. I started using Neil Med Nasal rinses and it helped. If your nose gets sore, you can also get a script for Nasosept. I often felt I had cold sores up my nose and this did help.. It is a necessary evil

This is completely normal from Avastin. I occasionally had a nose bleed, but am about to have session 9 of Avastin and don't get the bloody tissues any more.

Jenny

Think you will find from many linked posts on this subject it is one of the commoner side effects. For me it seems worse the week after treatment then settles down to a through the day General nose drippiness. Many more boxes of tissues needed and I also am a great believer in Vaseline- I stick it anywhere sore!

Let docs know, they'll just nod and make a note on your ever thickening file.....

Janet 😪

Thanks a lot ladies much appreciated.

Shabs

Hi! I've had 5 rounds of Avastin and get the same thing. I found saline nasal spray helps. I use it often in the evening to try and keep things moist. It helps, but still have a bit of a bloody nose every morning.

Hugs!

Jodi

Hi Shabs - me too! Nothing much but nose was slightly sore inside for a few days after most treatments. Have done the 18 and it didn't get worse but do mention it. I had a bit of protein in my water each time but that didn't get worse so was allowed to continue. All quite common with Avastin I believe.

Sending hugs

Jane x

Thanks for response ladies

Lot of love

Shabs

Tell oncologist and nurses that give you avastin. Nurses have told me that some people get nose bleeds.

You may also like...